# SDR FDEA2019042290855

- Difficulty date: April 19, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND  WITH CORROSION AT STATION 1681 X   = - 75. MAIN DECK COMPARTMENT FLOOR SEAT TRACK AT STATION 1681 X = - 75 , CORROSION   REMOVED AND   FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM   STATION   1611 TO STATION 1711  X = - 75 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REFER TO   SNRM   N00863 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
